Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 93, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 16, 2015, 9:43 PM MDT for Keith County, Nebraska. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2015, 9:43 PM MDT (03:43 UTC)
- Expired
- Jun 16, 2015, 10:30 PM MDT
- In force
- 47 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Keith County, NE
The radar
The North Platte radar (KLNX), 125 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 3:49 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.7 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 830 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1529 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 370 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 10.2
The text
As transmitted, in the capitals the NWS used until 2016.
908
WUUS53 KLBF 170343
SVRLBF
NEC101-170430-
/O.NEW.KLBF.SV.W.0093.150617T0343Z-150617T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
943 PM MDT TUE JUN 16 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 1030 PM MDT
* AT 942 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROSCOE...AND
MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ROSCOE...PAXTON AND SARBEN.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 122 AND 150.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 78 AND 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4119 10173 4117 10127 4105 10127 4104 10125
4101 10125 4101 10126 4100 10185 4101 10189
TIME...MOT...LOC 0344Z 285DEG 18KT 4108 10164
HAIL...1.00IN
WIND...60MPH
$$
TAYLOR1 follow-up statement
120
WWUS53 KLBF 170404
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1004 PM MDT TUE JUN 16 2015
NEC101-170430-
/O.CON.KLBF.SV.W.0093.000000T0000Z-150617T0430Z/
KEITH NE-
1004 PM MDT TUE JUN 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
KEITH COUNTY UNTIL 1030 PM MDT...
AT 1003 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF PAXTON...AND MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PAXTON AND SARBEN.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 122 AND 150.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 78 AND 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4119 10173 4117 10127 4105 10127 4104 10125
4101 10125 4101 10126 4100 10185 4101 10189
TIME...MOT...LOC 0404Z 285DEG 18KT 4104 10143
HAIL...1.00IN
WIND...60MPH
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 5:29 PM MDT, 4 hours 14 minutes earlier.
Area forecast discussion, Jun 16, 5:29 PM MDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 629 PM CDT TUE JUN 16 2015 .SYNOPSIS... ISSUED AT 324 PM CDT TUE JUN 16 2015 AT 20Z...ZONAL FLOW WITH SEVERAL EMBEDDED LOW AMPLITUDE SHORTWAVES WAS IN PLACE OVER THE NORTHERN HALF OF THE CONUS. A PAIR OF LOW AMPLITUDE RIDGES WERE IN PLACE OVER THE SOUTHERN CONUS...WITH WEAK SOUTHERLY FLOW AROUND THE WEST SIDE OF THE SOUTHEAST US RIDGE HELPING TO KEEP GULF OF MEXICO OPEN FOR NORTHWARD MOISTURE TRANSPORT UP THE HIGH PLAINS. CLOSER TO THE CWA AND AT SFC...STRENGTHENING SOUTHERLY FLOW IN RESPONSE TO A DEEPENING LEE SIDE LOW IN EASTERN WYO WAS PULLING THE AFOREMENTIONED GULF MOISTURE NORTHWARD...WITH LOW TO MID 60S DEWPOINTS NOTED OVER MUCH OF WESTERN NEBRASKA. CLOUD COVER LEFT OVER FROM MORNING SHOWERS/STORMS HAS BEEN BREAKING UP OVER THE LAST COUPLE HOURS...ESPECIALLY FROM SOUTHWEST NEB INTO PART OF THE PANHANDLE. WHERE SUNSHINE HAS OCCURRED TEMPS HAVE HAD NO PROBLEM QUICKLY WARMING INTO THE UPPER 70S TO LOW 80S...WITH COOLER TEMPS IN THE UPPER 60S TO LOW 70S WHERE CLOUD COVER HAS HELD FIRM. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 324 PM CDT TUE JUN 16 2015 THUNDERSTORM CHANCES THIS EVENING AND TONIGHT...AND THE POTENTIAL FOR SEVERE WEATHER...WILL BE THE MAIN FORECAST CHALLENGE FOR THE SHORT TERM PERIOD. CONVECTIVE INITIATION HAS ALREADY BEGUN ALONG THE LARAMIE RANGE OF SOUTHEAST WYOMING IN RESPONSE TO AN APPROACHING WEAK UPPER LEVEL PV ANOMALY. MOST HI-RES MODELS AGREE ON FURTHER CONVECTIVE INITIATION LATER THIS AFTERNOON WHERE MOISTURE CONVERGENCE IS ENHANCED ALONG AND EAST OF A LOW LEVEL THETA-E RIDGE AXIS NEAR THE WYOMING/NEBRASKA BORDER....AS WELL AS ALONG A SOUTHEASTWARD ADVANCING OUTFLOW BOUNDARY MOVING OUT OF SOUTHWEST SD. BREAK UP IN CLOUD COVER HAS ALLOWED FOR SURFACE DESTABILIZATION TO OCCUR AND WEAKENING OF LOCALIZED CIN. SEVERE WEATHER...INCLUDING LARGE HAIL AND DAMAGING WINDS...WILL BE POSSIBLE AS STORMS DEVELOP AND MOVE SOUTH AND EAST THIS EVENING INTO AN ENVIRONMENT CHARACTERIZED BY STEEPENING MID-LEVEL LAPSE RATES...40+ KTS OF DEEP LAYER SHEAR...AND 1000-1500 J/KG OF ML CAPE. DISCRETE SUPERCELL STORM MODES ARE POSSIBLE EARLY...WITH A THREAT FOR A TORNADO OR TWO GENERALLY ALONG AND WEST OF THE HWY 61 CORRIDOR. HOWEVER STORM OUTFLOWS WILL LIKELY MERGE TOWARD LATE EVENING AND EARLY OVERNIGHT AND BECOME A DIMINISHING WIND THREAT AS THEY TRACK EAST INTO MORE STABLE AIR. COLD FRONT DROPS SOUTH THROUGH THE CWA OVERNIGHT AND STALLS OUT JUST TO OUR SOUTH AS IT IS OUTRUN BY THE UPPER LEVEL PV. EASTERLY UPSLOPE FLOW IN THE WAKE WILL KEEP 55-60F DEWPOINTS IN PLACE OVER MOST OF THE SANDHILLS REGION. NEXT DIFFUSE SHORTWAVE TROUGH ALOFT MOVES INTO THE NORTHERN ROCKIES DURING PEAK HEATING WHICH WILL LEAD TO THE DEVELOPMENT OF ADDITIONAL THUNDERSTORM ACTIVITY. CI WILL LIKELY OCCUR IN THE VICINITY OF A SFC TROUGH OVER THE HIGHER TERRAIN BY LATE IN THE AFTERNOON...THEN MOVE EAST INTO THE CWA AROUND OR AFTER 00Z THURSDAY. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 324 PM CDT TUE JUN 16 2015 WEDNESDAY NIGHT THROUGH FRIDAY...THE MODELS HAVE THE BASIC IDEA OF FIRING CONVECTION WEDNESDAY NIGHT AND THURSDAY AFTN/EVENING HOWEVER THE LOCATION OF THIS CONVECTION VARIES IN EACH SOLN. THE NAM SENDS TWO MESOSCALE CONVECTIVE COMPLEXES...MCSS...THROUGH LINCOLN COUNTY WHILE THE GFS FAVORS CHASE COUNTY AND THEN NORTHEAST COLORADO. THE GEM FAVORS NCNTL NEB WEDNESDAY NIGHT WITH NOTHING THURSDAY NIGHT. THE ECM IS LIKE THE GFS. THIS IS LIKELY THIS RESULT OF MINOR DIFFERENCES OF THE LOCATIONS OF THE UPPER LEVEL FORCING AND MAJOR DIFFERENCES IN THE LOCATIONS OF LOW LEVEL FORCING SUCH AS RESIDUAL FRONTAL BOUNDARIES. SO THE FCST IS CARRYING A 20 TO 30 POP AS THE SPREAD OF MODEL DATA SUPPORTS A WIDE RANGE OF AREAL POSSIBILITY. ANYTHING THAT FORMS DURING THE NEXT 2 DAYS COULD BE SEVERE AS K INDICES SOAR INTO THE 40S AND AMBIENT PWAT INCREASES TO AROUND 1.5 INCHES. THE NAM SOUNDINGS SHOW HIGHER VALUES OF PWAT BUT THIS IS OCCURRING DURING DEEP CONVECTION. STORM ACTIVITY WILL BE FUELED BY RICH MOISTURE AND STRONG WINDS ALOFT ASSOCIATED WITH A BELT OF STRONG 300 MB WINDS. SOUTHWARD DIPS IN THIS BELT OF 50 TO 65 KT WINDS WILL PRODUCE DEEP LAYERED SHEAR. IN GENERAL STORM DEVELOPMENT WEDNESDAY NIGHT WOULD BE MORE A RESULT OF OUTFLOW WHILE SFC BASED STORM EVOLUTION IS POSSIBLE THURSDAY AFTN. STORM MOTION FOR BOTH SYSTEMS SHOULD BE SOUTHEAST WITH A TURN TO THE SOUTH IN THE EVENING AS THE LOW LEVEL WINDS INCREASE AND BECOME SOUTHERLY. THE TEMPERATURE FORECAST CONTINUES TO REVOLVE AROUND THE VERY WARM TEMPERATURES FRIDAY. THE MODELS NOW SIGNAL A STRONG CAP OF 14C-16C AT 700MB AND DEEPER MIXING FARTHER NORTH. THE TEMPERATURE FORECAST FOR FRIDAY HAS BEEN RAISED TO UPPER 80S NORTH AND LOW TO MID 90S SOUTH. THE GFS SHOWS MID 90S DEVELOPING ACROSS THE PANHANDLE AS A RESULT OF THIS DEEP MIXING. ADDITIONAL RISES MAY BE NEEDED WITH THE TEMPERATURES FORECAST FRIDAY BUT THE WIND FORECAST SHOWS WINDS INCREASING TO 15 TO 25 MPH FROM THE SOUTH WHICH WOULD LIMIT VERTICAL MIXING EAST OF HIGHWAY 83. HIGHS THURSDAY RISE INTO THE 80S TO NEAR 90. THE STRONG CAP IN THE MODELS FRIDAY WOULD PRODUCE JUST AN ISOLATED CHANCE ACROSS BOYD COUNTY. AN MCS WILL LIKELY BE TRAVERSING SD WHICH COULD DIP SOUTH AND BRUSH THIS AREA EITHER DURING THE MORNING OR DURING THE AFTN DEPENDING ON MODEL TIMING. FRIDAY NIGHT THROUGH TUESDAY...A BELT OF STRONG 300 MB WINDS OF 50 KT OR GREATER WILL REMAIN ACROSS THE NRN PLAINS AND OCCASIONALLY DIP SOUTH INTO NEB. THE MODELS SHOW THIS HAPPENING SATURDAY NIGHT AND SUNDAY BUT ONLY THE ECM IS ABLE TO CARRY SUFFICIENT MOISTURE NORTH TO PRODUCE ORGANIZED CONVECTION. THE GFS ENSEMBLE FAVORS IOWA. NO OTHER RAIN CHANCES ARE EXPECTED THROUGH TUESDAY. WARM AIR SHOULD RETURN MONDAY AND BOTH THE GFS AND ECM SHOW HIGHS IN THE 90S ALONG AND SOUTH OF INTERSTATE 80. THE FCST IS LOWER 90S IN THIS AREA WITH DEW POINTS IN THE 60S AND SOUTH WINDS. THE ECM AND GFS SHOW H700MB TEMPERATURES RISE TO 17C-20C WITH H10-5 THICKNESS 587-591DM MONDAY. IF THE DEW POINTS MIX OUT...HIGHS COULD BE IN THE UPPER 90S OR WARMER. AFTER MONDAY THE GFS AND ECM MODELS DIVERGE WITH THE ECM BRINGING A COLD FRONT THROUGH WHILE THE GFS HOLDS ON TO THE WARM TEMPERATURES. THE GFS ENSEMBLE SUPPORTS THE ECM AND SHOW LOW PRESSURE DROPPING SOUTH INTO NORTHEAST COLORADO WHICH WOULD COOL TEMPERATURES...ESPECIALLY NORTH. HIGHS SATURDAY AND SUNDAY RISE INTO THE 70S AND 80S. IF NO RAIN MATERIALIZES SUNDAY THEN 80S WOULD BE MORE LIKELY...PERHAPS WIDESPREAD BOTH DAYS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 629 PM CDT TUE JUN 16 2015 MAIN AVIATION FORECAST CONCERN OVER THE NEXT 24 HOURS IS TSRA ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING AND OVERNIGHT. CURRENT THUNDERSTORMS IN SERN CHERRY AND BETWEEN OGA AND LBF ARE EXPECTED TO INCREASE IN COVERAGE. HAVE INCLUDED A TEMPO FOR 5SM TSRA AT KLBF TIL 02Z AND AT KVTN FTER 02Z. ALL ACTIVITY WILL PUSH EAST THIS EVENING AND INTO THE EARLY OVERNIGHT HOURS. THE DEVELOPMENT OF IFR OR LOWER CIGS/VISBYS WILL BE POSSIBLE ACROSS PARTS OF NORTHERN NEBRASKA TOWARD EARLY WEDNESDAY MORNING. HAVE KEPT MENTION IN THE KVTN TAF...BUT THE FORECAST WILL NEED TO BE MONITORED AND UPDATED AS NEW FORECAST INFO BECOMES AVAILABLE. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MARTIN SHORT TERM...CDC LONG TERM...MARTIN AVIATION...ROBERG
Hazardous weather outlook, Jun 16, 2:45 PM MDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 345 PM CDT TUE JUN 16 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-172045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 345 PM CDT TUE JUN 16 2015 /245 PM MDT TUE JUN 16 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS WILL LIKELY MOVE INTO PARTS OF WESTERN NEBRASKA THIS EVENING AND INTO THE EARLY OVERNIGHT HOURS. SEVERE STORMS...INCLUDING LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES...WILL BE POSSIBLE GENERALLY IN THE WESTERN SANDHILLS AND INTO SOUTHWEST NEBRASKA. THUNDERSTORM ACTIVITY SHOULD WEAKEN AND DIMINISH AS IT MOVES EAST TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE LIKELY ONCE AGAIN WEDNESDAY AND THURSDAY WITH A FEW SEVERE STORMS POSSIBLE IN WESTERN NEBRASKA. THUNDERSTORM CHANCES RETURN TO THE FORECAST OVER THE WEEKEND...HOWEVER THE SEVERE WEATHER THREAT APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MARTIN
In the hours before
Local storm report, Jun 16, 8:41 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
941 PM CDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM TSTM WND GST 11 SSE LISCO 41.35N 102.54W
06/16/2015 E60.00 MPH GARDEN NE PUBLIC
&&
MOLDANSpecial weather statement, Jun 16, 8:57 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 957 PM CDT TUE JUN 16 2015 NEZ024>027-036>038-170345- BLAINE NE-CUSTER NE-HOOKER NE-LOGAN NE-LOUP NE-MCPHERSON NE-THOMAS NE- 957 PM CDT TUE JUN 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN THOMAS...EASTERN MCPHERSON...SOUTHERN LOUP...LOGAN...SOUTHEASTERN HOOKER...NORTHERN CUSTER AND SOUTHERN BLAINE COUNTIES UNTIL 1045 PM CDT/945 PM MDT/... AT 948 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TRYON TO TAYLOR... AND MOVING SOUTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AN INCH OF RAIN IN 30 MINUTES IS POSSIBLE WITH STRONGEST STORMS APPROACHING THE ROUND VALLEY AND SARGENT AREA OF NORTHEAST CUSTER COUNTY. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... TRYON... STAPLETON... GATES... RINGGOLD... ANSELMO... VICTORIA SPRINGS STATE RECREATION AREA... SARGENT... GANDY... COMSTOCK... MERNA... KENT DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA... DIVIDE HILL... WALWORTH... SHANKLIN BLUFF... LILLIAN... TARBOZ LAKE... HOAGLAND... BIG OAK CANYON... LOGAN... ROUND VALLEY... PLEASANT HILL... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 110 AND 136. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 239 AND 271. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 199 AND 273. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 20 AND 51. THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 103 AND 125. THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Local storm report, Jun 16, 8:58 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
958 PM CDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM HEAVY RAIN 5 SSE LISCO 41.43N 102.58W
06/16/2015 M1.00 INCH GARDEN NE PUBLIC
1.0 INCH OF RAINFALL IN 15 MINUTES.
&&
MOLDANSpecial weather statement, Jun 16, 9:09 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1009 PM CDT TUE JUN 16 2015 NEZ036-059-170400- LINCOLN NE-MCPHERSON NE- 1009 PM CDT TUE JUN 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MCPHERSON AND NORTHWESTERN LINCOLN COUNTIES UNTIL 1100 PM CDT... AT 1006 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES WEST OF TRYON...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... RINGGOLD... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 167 AND 168. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 187 AND 218. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 7 AND 26. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Local storm report, Jun 16, 9:11 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1011 PM CDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM TSTM WND GST 4 WSW BIG SPRINGS 41.04N 102.15W
06/16/2015 M66 MPH DEUEL NE CO-OP OBSERVER
&&
MOLDANSpecial weather statement, Jun 16, 9:33 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 933 PM MDT TUE JUN 16 2015 NEZ037-170415- LOGAN NE- 1033 PM CDT TUE JUN 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR LOGAN COUNTY UNTIL 1115 PM CDT... AT 1031 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF STAPLETON...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... STAPLETON... GANDY... BROWN LAKE... SHANKLIN BLUFF... TARBOZ LAKE... HOAGLAND... LOGAN... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 111 AND 124. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 224 AND 246. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 6:06 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 24 min |
| Jun 16, 6:23 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, Perkins | 52 min |
| Jun 16, 6:27 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Thomas | 48 min |
| Jun 16, 6:28 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 47 min |
| Jun 16, 7:01 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Thomas | 29 min |
| Jun 16, 7:12 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, Perkins | 63 min |
| Jun 16, 7:15 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 45 min |
| Jun 16, 7:30 PM MDT | Areal Flood Advisory | LBF | Lincoln | 9 hr |
| Jun 16, 8:11 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 49 min |
| Jun 16, 8:13 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 47 min |
| Jun 16, 8:23 PM MDT | Areal Flood Advisory | LBF | Keith, Perkins | 4 hr |
| Jun 16, 8:58 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 24 min |
| Jun 16, 8:59 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith | 46 min |
| Jun 16, 9:13 PM MDT | Flash Flood Warning | LBF | Keith, Perkins | 6 hr |
| Jun 16, 9:25 PM MDT | Severe Thunderstorm Warning | LBF | Perkins | 50 min |
| Jun 16, 9:42 PM MDT | Areal Flood Advisory | LBF | Lincoln, Perkins | 6 hr |
| Jun 16, 10:11 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln, Perkins | 49 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.